MathSciNet Relay Station
MathSciNet bibliographic data
MR1135877 (92j:58081) 58F18 (28A78 30F30 57M50 57R30 58F11)
Masur, Howard; Smillie, John Hausdorff dimension of sets of nonergodic measured foliations. Ann. of Math. (2) 134 (1991), no. 3, 455–543.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement